By Topic

Constructions for optimal (υ, 4, 1) optical orthogonal codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gennian Ge ; Dept. of Comput. Sci., Concordia Univ., Montreal, Que., Canada ; Jianxing Yin

Four direct constructions, three of which are by way of skew starters, are given in this correspondence for optimal (υ, 4, 1) optical orthogonal codes (OOC's). These improve the known existence results concerning optimal (υ, 4, 1)-OOCs. In particular, it is shown that an optimal (υ, 4, 1)-OOC exists for all positive integers υ≡6 (mod 12) or υ≡24 (mod 48). It is also shown that an optimal (12υ, 4, 1)-OOC exists for any positive integer υ whose prime factors are all congruent to 1 modulo 4

Published in:

Information Theory, IEEE Transactions on  (Volume:47 ,  Issue: 7 )